• Has anyone had shortness of breath as a side effect of chemo?

    Asked by ladye156 on Wednesday, June 27, 2012

    Has anyone had shortness of breath as a side effect of chemo?

    I have been to the cardiologist and the pulmonary doctor and neither have found a reason for my severe shortness of breath on activity. It started a month after I began chemo.

    10 Answers from the Community

    10 answers
    • Bashiemn's Avatar
      Bashiemn

      I also had shortness of breath after I began chemo. It happened for the first 5 cycles or so. It did go away, and I've had multiple echocardiograms which do not show any changes since I started chemo.

      almost 9 years ago
    • pj1955's Avatar
      pj1955

      I had shortness of breath after my fifth treatment, right after I started Taxol. I couldn't even talk without getting out of breath. My oxygen levels went down to 89. I was given steroids for 10 days. They did a CT scan which showed inflammation of the lungs. They ended up stopping my treatments.

      almost 9 years ago
    • SandiD's Avatar
      SandiD

      I had the same thing from chemo. It took several months for that to stop after chemo ended. Just take things slow & keep your doctor updated. Good luck to you!

      over 8 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more stromal tumor, ovarian and fallopian tube cancer questions.  Also, don't forget to check out our Stromal Tumor, Ovarian and Fallopian Tube Cancer page.